Hopf-cyclic cohomology of quantum enveloping algebras


Kaygun A. , Sutlu S.

JOURNAL OF NONCOMMUTATIVE GEOMETRY, vol.10, no.2, pp.429-446, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.4171/jncg/238
  • Title of Journal : JOURNAL OF NONCOMMUTATIVE GEOMETRY
  • Page Numbers: pp.429-446

Abstract

In this paper we calculate both the periodic and non-periodic Hopf-cyclic cohomology of Drinfeld-Jimbo quantum enveloping algebra U-q (g) for an arbitrary semi-simple Lie algebra g with coefficients in a modular pair in involution. We obtain this result by showing that the coalgebra Hochschild cohomology of these Hopf algebras are concentrated in a single degree determined by the rank of the Lie algebra g.